- Ronny Rono said prior to his death that he couldn't recall using synthol
- However, his body significantly dwindled with his arms wasting away in what is the typical aftermath of the chemical
- The 30-year-old bodybuilder passed away on Tuesday, November 26, while being rushed to Siloam hospital
A bodybuilder who reportedly had a tendency of handing himself Synthol injections died on Tuesday, November 26, while being rushed to Siloam hospital in Kenya.
Ronny Rono was first covered on one of the dailies on September 1 as he appealed for help to tackle the various conditions that came with the potentially lethal injections.
At the time, his upper body was thoroughly swollen while his arms were wasting away.
Rono, 30, also suffered from mental anguish as he could hardly look in the mirror without breaking down in tears.
Doctors diagnosed him at the time as having symptoms of a man who had resorted to synthol injections which can have dire repercussions on the body if used consistently.
Family spokesperson Hilda Chepkemoi confirmed the death, adding that Rono, who was her cousin, had been in and out of hospital since his story first went on air.
PAY ATTENTION: Install Pitch Football App for FREE to get the latest football News & Scores
"He was admitted at Green View Hospital for two weeks before being discharged. Until his demise, he was in and out of various hospitals for medical tests and was also being attended by a private doctor within Kericho town," she said as quoted by the Standard.
Rono had denied ever having injected himself with Synthol, although he admitted to being a heavy alcohol user during his bodybuilding days and someone might have injected him without his knowledge.
He also said he did not necessarily have memory of all he might have done to his body.
The deceased was the nephew of a former nominated MCA in Kericho.
His funeral will be held on December 3, 2019 at Chemosot Village in Bureti constituency.
Earlier, Legit.ng reported that one of the more popular cases of synthol injections involved Russian bodybuilder Kirill Tereshin, who suffered an embarrassing defeat at the hands of an opponent 20 years his senior, despite his Popeye-like look courtesy of injecting petroleum jelly in his arms.
Tereshin has since undergone a procedure to take out the shots from his arms after developing complications.
Abu Azeez: Meet the only Nigerian rated among top 50 beach soccer players worldwide | Legit TV